I was given this antibiotic yesterday and I'm on day 2 of it. I haven't noticed a difference, I still feel very sick. My sinus infection is causing my gums to swell and hurt as well as my cheeks and part of my left brow. This is the first time this has happened to me and it is really painful. Nothing else seems to work.
5 May 2013
My friend masso4169 took the words from my gob, as he is very bright.
If it's not working by the third day, call your doctor! (I mean three full days of doses).
Best wishes and a speedy recovery from your sinus infection,
P.S. Sinus infections can wreak havoc on your teeth, causing dental pain and any part of your head and/or face to ache like mad. Just make certain that your gums are not infected! Very important.
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 18 Sep 2012
Can this sinus infection be causing my migraines! I will have to have sinus surgery either way.
3 answers • 26 Jul 2013
2 answers • 17 May 2014
I was prescribe augmentin for sinus and just prescribe wellbutrin xl will these to interfere together thank you.
3 answers • 9 Jan 2015
I also have a penicillin allergy I have tried numerous different antibiotics but not worked what should I do in alot of pain and will I have long ...
1 answer • 27 Jan 2015